Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the measurability of functions in two variables


Author: Mark Mahowald
Journal: Proc. Amer. Math. Soc. 13 (1962), 410-411
MSC: Primary 28.20
MathSciNet review: 0137812
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. R. Halmos, Measure theory, Van Nostrand, New York, 1950.
  • [2] E. Nelson, Regular probability measures on function spaces, Ann. of Math. 69 (1959), 630-643.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.20

Retrieve articles in all journals with MSC: 28.20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1962-0137812-4
PII: S 0002-9939(1962)0137812-4
Article copyright: © Copyright 1962 American Mathematical Society